Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning the elliptic $\wp \left( {g_2 ,\,g_3 ,\,z} \right)$-functions as Coördinates in a line complex, and certain related theorems


Author: H. F. Stecker
Journal: Bull. Amer. Math. Soc. 8 (1902), 148-153
DOI: https://doi.org/10.1090/S0002-9904-1902-00867-7
MathSciNet review: 1557869
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00867-7